Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 150, NWS Cheyenne, WY

July 30, 2016Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 30, 2016, 7:58 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 7:58 PM MDT (01:58 UTC)
Expired
Jul 30, 2016, 8:28 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 62 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3480 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS55 KCYS 310158
SVRCYS
WYC015-021-031-310245-
/O.NEW.KCYS.SV.W.0150.160731T0158Z-160731T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT SAT JUL 30 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
  NORTHERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 845 PM MDT

* AT 758 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
  CHUGWATER...OR 30 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN GOSHEN...SOUTHEASTERN PLATTE AND NORTHERN LARAMIE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4159 10473 4176 10478 4188 10438 4161 10428
TIME...MOT...LOC 0158Z 257DEG 15KT 4170 10461 

HAIL...1.25IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
295 
WWUS55 KCYS 310215
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT SAT JUL 30 2016

WYC021-031-310225-
/O.CAN.KCYS.SV.W.0150.000000T0000Z-160731T0245Z/
PLATTE WY-LARAMIE WY-
815 PM MDT SAT JUL 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE AND
NORTHERN LARAMIE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4160 10460 4175 10464 4184 10436 4161 10428
TIME...MOT...LOC 0215Z 257DEG 13KT 4173 10460 

$$

WYC015-310245-
/O.CON.KCYS.SV.W.0150.000000T0000Z-160731T0245Z/
GOSHEN WY-
815 PM MDT SAT JUL 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHWESTERN GOSHEN COUNTY...

AT 815 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
CHUGWATER...OR 28 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GOSHEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4160 10460 4175 10464 4184 10436 4161 10428
TIME...MOT...LOC 0215Z 257DEG 13KT 4173 10460 

HAIL...1.25IN
WIND...60MPH
 
$$

MAZUR
089 
WWUS55 KCYS 310228
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT SAT JUL 30 2016

WYC015-310237-
/O.CAN.KCYS.SV.W.0150.000000T0000Z-160731T0245Z/
GOSHEN WY-
828 PM MDT SAT JUL 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOSHEN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4160 10460 4175 10464 4184 10436 4161 10428
TIME...MOT...LOC 0221Z 257DEG 15KT 4174 10453 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:54 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 30, 5:54 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
554 PM MDT SAT JUL 30 2016

.UPDATE...for the early evening aviation package update.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 200 PM MDT Sat Jul 30 2016

The coverage and intensity of potential thunderstorms this afternoon
and evening continues to be a big question mark. Although skies have
been clear for much of the day, MLCIN values are still in the -50 to
-100 J/kg range per the latest SPC Mesoanalysis. Capping less across
east central Wyoming and the northern Panhandle, but HRRR runs still
suggest failed convective initiation and little/no coverage of tstms
through the late afternoon and evening. If storms develop, MLCAPE in
the neighborhood of 1500 to 2000 J/kg and effective bulk shear of 30
to 35 knots could support supercell development. The SPC Slight Risk
area looks good for the highest probability of this. Isolated/widely
scattered PoPs should be appropriate here. An unsettled pattern will
remain in place for Sunday beneath active, quasi-zonal flow aloft. A
few differences in QPF output between the GFS and NAM, likely due to
capping with H7 temps progged around +18 deg C, but we expect to see
some development along a surface trough tracking across the area. It
will be warm on Sunday, with 90s common east of the Laramie Range.

.LONG TERM...(Monday through Saturday)
Issued at 200 PM MDT Sat Jul 30 2016

Upper ridge building back into the area through next week should
limit precip chances and we should begin to warm and dry out.

Do have a frontal boundary that comes through Wednesday night into
Thursday that could bring the return of convection across the
Panhandle to the eastern slopes of the Laramie Range. Some
disagreements seen on the ECMWF and GFS on this happening though.
ECMWF does not bring convection back into the area until next
Saturday.

Did a blend of the two models and kept slight chance PoPs for the
afternoon hours. Seemed to match up well with the neighboring
offices as well doing this.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 554 PM MDT Sat Jul 30 2016

Weak passing upper level disturbance producing scattered showers
and isolated thunderstorms across portions of Carbon and Albany
counties late this afternoon and that activity will gradually
migrate eastward into the evening hours. We have included passing
showers in the forecasts for Rawlins, Laramie and Cheyenne with
wind gusts 35 to 40 kts in light showers through 04Z. Farther east
coverage of showers will remain lower although we may see a few
thunderstorms during the early to mid evening hours pass near
Chadron and Alliance where instability is a little higher so have
included vicinity remarks for thunder in their areas with periods
of thunderstorms (vfr vsby and cigs) 02-04Z.

&&

.FIRE WEATHER...
Issued at 150 PM MDT Sat Jul 30 2016

Fire weather concerns will be elevated over the next several days to
the west of the Laramie Range. Minimum humidities will be in the low
to middle teens, with wind gusts around 25 MPH in the afternoon.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...CLH
LONG TERM...GCC
AVIATION...JG
FIRE WEATHER...CLH
Hazardous weather outlook, Jul 30, 4:11 AM MDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
411 AM MDT SAT JUL 30 2016

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
311015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
411 AM MDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE INTERSTATE
25 CORRIDOR AROUND MID AFTERNOON AND MOVE EAST INTO WESTERN NEBRASKA
THROUGH EARLY EVENING. SOME OF THE STORMS MAY BE STRONG TO SEVERE
EAST OF A LINE FROM DOUGLAS TO CHEYENNE AND PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
SUNDAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER STRONG STORMS
WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST NEXT WEEK.
THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING
EAST OF INTERSTATE 25.

WYZ103>106-109>117-311015-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
411 AM MDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS.
SOME OF THE THUNDERSTORMS MAY PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
SUNDAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER STRONG STORMS
WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE
MOUNTAINS NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 30, 4:28 PM MDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
428 PM MDT SAT JUL 30 2016

WYZ104-105-109>114-310000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
INCLUDING THE CITIES OF...SEMINOE DAM...MEDICINE BOW...
SHIRLEY BASIN...RAWLINS...ARLINGTON...ELK MOUNTAIN...BAGGS...
SARATOGA...ENCAMPMENT...CENTENNIAL...ALBANY
428 PM MDT SAT JUL 30 2016

...GUSTY WINDS TO IMPACT CARBON COUNTY THIS AFTERNOON...

AN AREA OF SHOWERS ALONG WITH A FEW WEAK THUNDERSTORMS WILL
CONTINUE TO PUSH INTO CARBON COUNTY THROUGH 6 PM. THIS ACTIVITY
HAS BEEN PRODUCING WIND GUSTS TO 50 MPH ACROSS SWEETWATER COUNTY
SINCE 3 PM. MOTORISTS TRAVELING THROUGH CARBON COUNTY ALONG
SHOULD BE PREPARED TO ENCOUNTER THESE SUDDEN AND STRONG WINDS.
Special weather statement, Jul 30, 6:51 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT SAT JUL 30 2016

WYZ107-108-310115-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
651 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND EAST
CENTRAL PLATTE COUNTIES UNTIL 715 PM MDT...

AT 650 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLATER...OR 15 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SLATER.

LAT...LON 4189 10483 4202 10482 4204 10443 4181 10444
TIME...MOT...LOC 0050Z 271DEG 23KT 4193 10471

MAZUR
Special weather statement, Jul 30, 7:16 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT SAT JUL 30 2016

WYZ108-310145-
GOSHEN COUNTY WY-
716 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN COUNTY UNTIL
745 PM MDT...

AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
LINGLE TO 11 MILES WEST OF HAWK SPRINGS...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YODER...HAWK SPRINGS AND VETERAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4214 10422 4172 10422 4172 10458 4210 10459
TIME...MOT...LOC 0115Z 253DEG 24KT 4205 10451 4180 10450

MAZUR
Special weather statement, Jul 30, 7:42 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT SAT JUL 30 2016

NEZ019-096-WYZ108-310215-
SOUTH SIOUX NE-SCOTTS BLUFF NE-GOSHEN COUNTY WY-
742 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...WESTERN
SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 815 PM MDT...

AT 742 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TORRINGTON TO NEAR
HAWK SPRINGS...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...MORRILL...LYMAN...YODER...HAWK SPRINGS...STEGALL...
HUNTLEY AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4212 10389 4171 10390 4174 10434 4207 10434
TIME...MOT...LOC 0142Z 270DEG 23KT 4206 10425 4175 10425

MAZUR
Special weather statement, Jul 30, 7:48 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
748 PM MDT SAT JUL 30 2016

WYZ107-108-118-119-310215-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
748 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...
SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE COUNTIES UNTIL 815 PM
MDT...

AT 748 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF CHUGWATER
TO 14 MILES NORTHEAST OF WHITAKER...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4174 10438 4148 10445 4155 10478 4175 10472
TIME...MOT...LOC 0148Z 273DEG 14KT 4172 10465 4157 10468

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:51 PM MDTSpecial Weather StatementCYSGoshen24 min
Jul 30, 7:16 PM MDTSpecial Weather StatementCYSGoshen29 min
Jul 30, 7:42 PM MDTSpecial Weather StatementCYSGoshen33 min
Jul 30, 7:48 PM MDTSpecial Weather StatementCYSLaramie27 min
Jul 30, 8:38 PM MDTSpecial Weather StatementCYSLaramie37 min
Jul 30, 9:18 PM MDTSevere Thunderstorm WarningCYSLaramie27 min
Jul 31, 1:56 PM MDTSpecial Weather StatementCYSGoshen49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.